# SDR SWAA2021110128182

- Difficulty date: October 8, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- System (JASC): 5540 · Rudder Structure
- Part: None
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RUDDER MID BALANCE WEIGHT HAS EVIDENCE OF CORROSION ON THE RIGHT HAND FWD AREA / REMOVED AND REPLACED RUDDER BLANCE WEIGHT IAW SRM 51-60-07-09-01 AMM 27-21-11 S/N A1362096)
